National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Plimpton 322 is Babylonian exact sexagesimal trigonometry 期刊论文

Historia Mathematica     ISSN:0315-0860  Volume:44  Issue:4  Page:395-419  

Mansfield Daniel F;   Wildberger N.J;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

2    
On what has been called Leibniz's rigorous foundation of infinitesimal geometry by means of Riemannian sums 期刊论文

Historia Mathematica     ISSN:0315-0860  Volume:44  Issue:2  Page:134-149  

Blåsjö;   ;   Viktor,;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

3    
From Nancy to Copenhagen to the World: The internationalization of Laurent Schwartz and his theory of distributions 期刊论文

Historia Mathematica     ISSN:0315-0860  Volume:44  Issue:4  Page:367-394  

Barany Michael J;   Paumier Anne-Sandrine;   Lützen Jesper;  

来源数据库:Web of Science         被引频次:1

文摘信息 获取全文 问图书馆员

4    
The Lovelace–De Morgan mathematical correspondence: A critical re-appraisal 期刊论文

Historia Mathematica     ISSN:0315-0860  Volume:44  Issue:3  Page:202-231  

Hollings Christopher;   Martin Ursula;   Rice Adrian;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

5    
Untitled Reply 期刊论文

HISTORIA MATHEMATICA     ISSN:0315-0860  Volume:44  Issue:4  Page:420-422  

Blasjo V;  

被引频次:0

问图书馆员

6    
Montucla Prize 2017 期刊论文

Historia Mathematica     ISSN:0315-0860  Volume:44  Issue:4  Page:318-319  

Sørensen;   ;   Henrik;   Kragh,;  

问图书馆员

7    
Abstracts 期刊论文

Historia Mathematica     ISSN:0315-0860  Volume:44  Issue:4  Page:436-456  

Melville Duncan J;   Martini Laura;   Plofker Kim;  

问图书馆员

8    
Reply to Knobloch 期刊论文

Historia Mathematica     ISSN:0315-0860  Volume:44  Issue:4  Page:420-422  

Blåsjö;   ;   Viktor,;  

来源数据库:Scopus        

获取全文 问图书馆员

9    
The impact of the women of the Technical Section of the Admiralty Air Department on the structural integrity of aircraft during World War One 期刊论文

Historia Mathematica     ISSN:0315-0860  Volume:44  Issue:4  Page:342-366  

Royle Tony;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

10    
Abstracts 期刊论文

Historia Mathematica     ISSN:0315-0860  Volume:44  Issue:4  Page:436-456  

Melville Duncan J;   Martini Laura;   Plofker Kim;  

问图书馆员

11    
Eugenio Beltrami's courses on the analytic and mechanical theory of heat, II. Mechanical theory of heat 期刊论文

Historia Mathematica     ISSN:0315-0860  Volume:44  Issue:4  Page:320-341  

Rosso Riccardo;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

12    
Awarding of the May Prizes for 2017 期刊论文

Historia Mathematica     ISSN:0315-0860  Volume:44  Issue:4  Page:315-317  

Fraser Craig;  

问图书馆员

13    
From the theory of “congeneric surd equations” to “Segre's bicomplex numbers” 期刊论文

Historia Mathematica     ISSN:0315-0860  Volume:44  Issue:3  Page:232-251  

Cerroni Cinzia;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

14    
Letter to the editors of the journal Historia Mathematica 期刊论文

Historia Mathematica     ISSN:0315-0860  Volume:44  Issue:3  Page:280-282  

Knobloch Eberhard;  

来源数据库:Web of Science         被引频次:1

获取全文 问图书馆员

15    
An unpublished paper ‘Über einige durch unendliche Reihen definirte Functionen eines complexen Argumentes’ by Adolf Hurwitz 期刊论文

Historia Mathematica     ISSN:0315-0860  Volume:44  Issue:3  Page:252-279  

Oswald Nicola M.R;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

16    
An unpublished paper 'On some functions of a complex argument defined by infinite series' by Adolf Hurwitz 期刊论文

HISTORIA MATHEMATICA     ISSN:0315-0860  Volume:44  Issue:3  Page:252-279  

Oswald NMR;  

被引频次:0

文摘信息 问图书馆员

17    
Abstracts 期刊论文

Historia Mathematica     ISSN:0315-0860  Volume:44  Issue:3  Page:293-312  

Melville Duncan J;   Martini Laura;   Plofker Kim;  

问图书馆员

18    
PII: S0315-0860(17)30053-8 期刊论文

Historia Mathematica     ISSN:0315-0860  Volume:44  Issue:3  Page:201-201  

Sidoli Nathan Camillo;   Siegmund-Schultze Reinhard;  

问图书馆员

19    
From the theory of "congeneric surd equations" to "Segre's bicomplex numbers" 期刊论文

HISTORIA MATHEMATICA     ISSN:0315-0860  Volume:44  Issue:3  Page:232-251  

Cerroni C;  

被引频次:0

文摘信息 问图书馆员

20    
Abstracts 期刊论文

Historia Mathematica     ISSN:0315-0860  Volume:44  Issue:3  Page:293-312  

Melville Duncan J;   Martini Laura;   Plofker Kim;  

问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×